Coupling integrable field theories to mechanical systems at the boundary

Baseilhac, P. and Delius, G.W. (2001) Coupling integrable field theories to mechanical systems at the boundary. Journal of Physics A: Mathematical and General, 34 (40). pp. 8259-8270. ISSN 1361-6447

Abstract

Metadata

Authors/Creators:
  • Baseilhac, P.
  • Delius, G.W.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 17 Apr 2009 11:48
Last Modified: 17 Apr 2009 11:48
Published Version: http://dx.doi.org/10.1088/0305-4470/34/40/304
Status: Published
Publisher: Institute of Physics and IOP Publishing Limited
Identification Number: 10.1088/0305-4470/34/40/304

Share / Export

Statistics